# SDR GLBA97013

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPI - GEAR WOULD NOT RETRACT.  MAINTENANCE ADJUSTED LT MAIN LANDING GEAR DOWNLOCK SWITCH.  (M)
